Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Having cyst on back line. Noticed pain. Took steroidal shot during plastic surgery. Help?

User rating for this question
Answered by

Practicing since : 2000
Answered : 365 Questions
Dear Ask The Doctor: I had a cyst on my back near the bra line area, it was fine after it was removed but 2-3years later started experiencing pain in that area every once in a while and it's a needle like pain I went to a plastic surgeon and this was 4years ago and he gave me like a steroidal shot but my mother says its not a good idea to get those shots is there another way I can help the pain neospori. doesn't seem to help much cause it feels like its an XXXXXXX problem who should I go to should I go to to get this problem solved. For the time being what is a good pain treatment that will help this issue...I have taken ale e but that doesn't seem to help and neospor in just gets rid of the pain for like a minute it's a constant problem mainly in the summer
Posted Thu, 1 Aug 2013 in Beauty
Answered by Dr. Neera Kataria 1 hour later
Hi, thanks for your query.
I have gone through the description about your problem.
I have seen the photo attached.
It seems like a boil or folliculitis.
Sweat and moisture facilitate the growth of bacteria in that area. That is why you feel more problems in summer.

Other possibility can be that the cyst was not completely removed and has regrown. In that case, it has to be explored again.

The pain seems to be a neuralgic pain for which you may take centrally acting analgesic like tramadol hydrochloride by prescription from your doctor.
A short course of oral antibiotic is also required.

You may visit the plastic surgeon who removed the cyst to get the problem solved.

I hope that I have answered your queries.

Feel free to ask any further doubts in this regard.


Above answer was peer-reviewed by
Follow-up: Having cyst on back line. Noticed pain. Took steroidal shot during plastic surgery. Help? 8 minutes later
Yeah, I don't like to wear regular bra's due to discomfort its been a while since I've seen that surgeon...but I can look it up....if i cannot figure out who the surgeon is, what else should be done....its an off and on pain that has been painful for years...would percocet cure the pain do you think...i believe its an XXXXXXX issue

It can't be from irritated nerves could it.....after a cyst is removed what are the possibilities of it growing back...i had a cyst removed when I was about 11years old maybe a little older on my left shoulder blade and seems like there is no issues with it, this was done like 1999, so I don't know why the one that was done the most recently is causing me the most issues...the other one on my shoulder blade doesn't bother me at all...i just dont understand

One more question for you I'm sorry the Tramadol would be taken when I'm in pain or to prevent the pain from coming....I currently use Neosporin but works for a very short period of time....I've tried a lot of over the counter items that do not work for the issue
Answered by Dr. Neera Kataria 5 hours later
Hi, thanks for writing back.
Yes, it will be better if you avoid wearing the Bra.
If you are not able to seek the same surgeon, you may consult any other surgeon.
Percocet will help. It is similar to tramadol. You may take any one of these. Since it is an on and off pain, you may take it whenever there is pain.
Pain can occur due to damage of nerve fibres while cyst removal.
It is very common to see a cyst regrowing on the same spot if the cyst sac and its contents are not removed completely. This might have happened in your case this time.
But don’t worry it is not a big problem or any XXXXXXX problem. You may XXXXXXX a surgeon for examination and appropriate treatment.
Hope this solves your query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor